# SDR 0401039756

- Difficulty date: June 22, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N756NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47180
- Aircraft time: 78,808 hours, 73,443 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Part number: 5919526507
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING SLAT RETRACTION AFTER TAKEOFF, THE AIRCRAFT ROLLED TO THE LEFT ACCOMPANIED BY THE SLAT DISAGREEMENT LIGHT.  COMPLIED WITH COM PROCEDURES WHICH REQUIRED THE SLATS TO BE EXTENDED AND THAT NEUTRALIZED THE UNCOMMANDED ROLLING TENDENCY.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT -T- DUCT AND AIRCRAFT RETURNED TO SERVICE.
